On the growth of real functions and their derivatives

Jürgen Grahl, Shahar Nevo

Research output: Contribution to journalArticlepeer-review


We show that for any k-times differentiable function f: [a,∞) → R, any integer q ≥ 0 and any α > 1 the inequality holds and that this result is best possible in the sense that log q x cannot be replaced by (log q x) β with any β > 1.

Original languageEnglish
Pages (from-to)333-346
Number of pages14
JournalReal Analysis Exchange
Issue number2
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2019 Michigan State University Board of Trustees.


  • Differential inequalities
  • Growth of real-valued functions


Dive into the research topics of 'On the growth of real functions and their derivatives'. Together they form a unique fingerprint.

Cite this